Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Weight gain due to ovarian cyst or CIN II? Have constant abdominal pain.

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9052 Questions
Hi, I had a pap in April 2011 come back cin2, subsequent colposcopy, lletz, biopsy came back cin2 squasmos with co-existing glandular abnormaility but biopsy had clear margins. Post lletz I have experienced continual dull ache very low to the left of my pubic bone, because of this pain I was seen again 2 1/2 months post lletz and the doc said that he thought it was too early but did a pap that has since come back normal. I am due back for a repeat pap in feb 2012. My weight has been a stable 8 1/2 stone for 15 years but since the lletz I have put on over 3/4 of a stone and am now over 9 1/4 stone with no change of lifestyle, I am 35 with 2 children, 5ft 3. I still have the constant ache. 3 years ago I had similar pain which when scanned showed an ovarian cyst which did not require treatment. Could this weight gain be due to either conditions?,
Posted Wed, 25 Jun 2014 in Cervical and Ovarian Cancer
Answered by Dr. Praveen Tayal 31 minutes later
Thanks for posting your query.

Weight gain can be associated with ovarian cysts but is not likely to be associated with CIN II (Cervical intraepithelial neoplasia ).

The constant ache in the pelvic region might be due to the ovarian cysts. Since your pap smear was normal there is nothing to worry regarding the cervical pathology.

Please visit your gynecologist to undergo physical check up and also to undergo relevant investigations like an ultrasound scan and MRI (Magnetic resonance imaging)of lower abdomen required in your case.

I hope this answers your query effectively.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor